# SDR SWIA201541085

- Difficulty date: April 3, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD PULL-IN LEVER CHAFED.  C-CHECK, RO 4/21/15, REMOVED AND INSTALLED NEW PASSENGER DOOR FWD PULL-IN LEVER, PN 601R318968-4, REF, AMM & REO.
